# SDR 2014FA0000177

- Difficulty date: March 2, 2014
- Submitted: March 19, 2014
- Operation: General aviation
- Aircraft: N335AF
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20190
- Aircraft time: 1,732 hours, 1,178 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Control Panel
- Part number: 1005326005039
- Part serial: 10268
- Condition: Inoperative
- Location: Rudder Trim
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, CREW EXPERIENCED A RUDDER TRIM FAILURE.  TRIM/STALL CONTROL PANEL WAS REPLACED WITH NEW PANEL.
